Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    2
  • views
    885

Help Me Out Pleaasse!

413 views

hi people

okay so i went to the derm. last week on Thursday and i was told i was going to be put on accutane(*Claravis), but he also prescribed me Tazorac and Clindamycin Phosphate Foam. I am going thru the initial breakout right now from those two medication, but my main concern was that if i am breaking out right cause of the tazorac will i go thru an initial breakout with accutane confused.gif ? please help ive been looking at alot of the message forums and most of you guys have really good feedback.


  Report Entry


2 Comments


You more than likely will go through an initial break out on accutane. I myself haven't went on accutane YET, but any new medication may cause an initial break out. An initial break out occurs when the new medication "purges" the pores of deep down dirt and then begin repairing the dirty pores. I just got put on tazorac as my last option before accutane, and I am on day two and I see somewhat of an initial break out on my nose.

Share this comment


Link to comment
Share on other sites

I think the initial breakout is a myth. It takes about two to six weeks for any medication to make a difference. You also can control breakouts with Amoxil or Keflex. I name those two because they are highly effective with very low side effects.

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now